Advanced Search
MyIDEAS: Login

Limit infimum results for subsequences of partial sums and random sums

Contents:

Author Info

  • Divanji, Gooty
  • Koroto, Tadewos
Registered author(s):

    Abstract

    Let be a sequence of i.i.d. valued random variables with distribution function F. Let . When F belongs to the domain of normal attraction of a Stable law, the law of iterated logarithm has been obtained for subsequences of (Sn) and extended to random subsequences.

    Download Info

    If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
    File URL: http://www.sciencedirect.com/science/article/B6V1D-4DTKYRP-2/2/7f95defed3ae6f9c4c26df3719100144
    Download Restriction: Full text for ScienceDirect subscribers only

    As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.

    Bibliographic Info

    Article provided by Elsevier in its journal Statistics & Probability Letters.

    Volume (Year): 71 (2005)
    Issue (Month): 2 (February)
    Pages: 123-129

    as in new window
    Handle: RePEc:eee:stapro:v:71:y:2005:i:2:p:123-129

    Contact details of provider:
    Web page: http://www.elsevier.com/wps/find/journaldescription.cws_home/622892/description#description

    Order Information:
    Postal: http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
    Web: https://shop.elsevier.com/order?id=505573&ref=505573_01_ooc_1&version=01

    Related research

    Keywords: Law of iterated logarithm Subsequences Stable law Domain of normal attraction Random sums;

    References

    References listed on IDEAS
    Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
    as in new window
    1. Vasudeva, R. & Savitha, S., 1993. "On the increments of Weiner process - A look through subsequences," Stochastic Processes and their Applications, Elsevier, vol. 47(1), pages 153-158, August.
    2. Vasudeva, R. & Divanji, G., 1991. "Law of iterated logarithm for random subsequences," Statistics & Probability Letters, Elsevier, vol. 12(3), pages 189-194, September.
    Full references (including those not matched with items on IDEAS)

    Citations

    Lists

    This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

    Statistics

    Access and download statistics

    Corrections

    When requesting a correction, please mention this item's handle: RePEc:eee:stapro:v:71:y:2005:i:2:p:123-129. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei).

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If references are entirely missing, you can add them using this form.

    If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.